IJPAM: Volume 51, No. 3 (2009)


Sanjib Kumar Datta$^1$25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN Code: 743102, West Bengal, INDIA, Somnath Mandal$^2$
$^1$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: sanjib_kr_datta@yahoo.co.in
$^2$Department of Mathematics
Siliguri Institute of Technology
Sukna, Darjeeling, PIN Code 734009, West Bengal, INDIA
e-mail: somnathm11@yahoo.co.in

Abstract.In this paper we establish the relationship between the $L^{\ast }$-order ($L^{\ast }$-type) of two meromorphic functions based on their sharing of values.

Received: November 11, 2008

AMS Subject Classification: 30D35

Key Words and Phrases: meromorphic function, sharing of values, $L^{\ast }$-order, $L^{\ast }$-type

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3